# SDR WVER2013122252201

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 17,781 hours, 12,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT BULKHEAD HAS CORROSION AT APPROXIMATELY RBL 45, 1 INCH ABOVE FLOOR LEVEL.
